Parametric and nonparametric estimation of $P(Y<X)$ for finite mixtures of lognormal components

Al-Hussaini, Essam K., Mousa, Mohamad A. M. A., Sultan, Khalaf S. . Communications in Statistics: Theory and Methods 1997. 26 :1269-1289

Locate this article in:

Bibtex

@article{CIS-139593,
  Author = {Al-Hussaini, Essam K. and Mousa, Mohamad A. M. A. and Sultan, Khalaf S.},
  Title = {Parametric and nonparametric estimation of $P(Y<X)$ for finite mixtures of lognormal components},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {26},
  Year = {1997},
  Pages = {1269--1289},
  Keywords = {Maximum likelihood, Mann-Whitney statistic, EM algorithm}
}

Similar articles